# SDR UIEA2019121096040

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,486 hours, 20,993 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Lt Engine Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: "L ENG PRV".( PERFORMED BITE IAW FIM 36-20 FAULT TREE 804, AIR SUPPLY. NO FAULTS NOTED AT THIS TIME. )
